International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 305-310
On certain analytic univalent functions
School of Mathematical Sciences, Faculty of Sciences and Technology, UKM, Bangi, Selangor 43600, Malaysia
Received 10 March 2000
Copyright © 2001 B. A. Frasin and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the class of analytic functions to
investigate some properties for this class. The angular estimates
of functions in the class are obtained. Finally, we derive some interesting conditions for the class of strongly
starlike and strongly convex of order in the open unit disk.